# SDR DALA2024062706533

- Difficulty date: June 23, 2024
- Submitted: June 27, 2024
- Operation: Air carrier
- Aircraft: N377NW
- Make and model: Airbus A320-211
- Aircraft serial: 2082
- Aircraft time: 58,390 hours, 28,912 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Lt Overwing
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SHIP 3277 DISC: DURING SVC GOT EPSU EXT LOAD EMER L MSG. C/A: RELAMPED AFT LH EXTERNAL OVERWING LIGHTS OPS CHECK GOOD OK FOR SVC. (LP: 5982561
